MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BLADE T10 AO, SELF RETAINING; PLATE, FIXATION, BONE

STRYKER GMBH SCREWDRIVER BLADE T10 AO, SELF RETAINING; PLATE, FIXATION, BONE
Model Number 703880
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported: "during variax extraction, one screw was unable to be removed.The surgeon broke the screw head and tried to remove the screw shaft with a crown reamer, but the screw was twisted off in the process, so she closed the wound leaving about 2/3 of the screw shaft in the patient's bone.The procedure was delayed by 30 min.".

Brand Name
SCREWDRIVER BLADE T10 AO, SELF RETAINING
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13693644
Report Number0008031020-2022-00090
Device Sequence Number14704778
Product Code HRS
UDI-Device Identifier07613327069907
UDI-Public07613327069907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number703880
Device Catalogue Number703880
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown